Follow
Son Ta Cong
Son Ta Cong
VNU University of Science, Vietnam National University, Hanoi
Verified email at vnu.edu.vn
Title
Cited by
Cited by
Year
On the almost sure convergence for sums of negatively superadditive dependent random vectors in Hilbert spaces and its application
SC Ta, CM Tran, DV Le
Communications in Statistics-Theory and Methods 49 (11), 2770-2786, 2020
122020
Weak Laws of Large Numbers for sequences of random variables with infinite rth moments
LV Dung, TC Son, NTH Yen
Acta Mathematica Hungarica 156 (2), 408–423, 2018
122018
Weak laws of large numbers for weighted coordinatewise pairwise NQD random vectors in Hilbert spaces
DV Le, SC Ta, CM Tran
Journal of the Korean Mathematical Society 56 (2), 457-473, 2019
112019
L 1 bounds for some martingale central limit theorems
LV Dung, TC Son, ND Tien
Lithuanian Mathematical Journal 54 (1), 48-60, 2014
102014
The Brunk–Prokhorov strong law of large numbers for fields of martingale differences taking values in a Banach space
TC Son, DH Thang
Statistics & Probability Letters 83 (8), 1901-1910, 2013
72013
Lipschitz continuity in the Hurst index of the solutions of fractional stochastic Volterra integro-differential equations
NT Dung, T Cong Son
Stochastic Analysis and Applications 41 (4), 693-712, 2023
52023
Semigroups of continuous module homomorphisms on complex complete random normed modules
DH Thang, TC Son, N Thinh
Lithuanian Mathematical Journal, 1-22, 2019
52019
Complete moment convergence for m-ANA random variables and statistical applications
L Van Dung, T Cong Son
Journal of Statistical Computation and Simulation 92 (2), 370-394, 2022
42022
The Rate of Convergence for the Smoluchowski-Kramers Approximation for Stochastic Differential Equations with FBM
TC Son
Journal of Statistical Physics 181 (5), 1730–1745, 2020
42020
Complete convergence in mean for double arrays of random variables with values in Banach spaces
TC Son, DH Thang, LV Dung
Applications of Mathematics 59 (2), 177-190, 2014
42014
Rate of complete convergence for maximums of moving average sums of martingale difference fields in Banach spaces
TC Son, DH Thang, LV Dung
Statistics & Probability Letters 82 (11), 1978-1985, 2012
42012
On the convergence for weighted sums of Hilbert-valued coordinatewise pairwise NQD random variables and its application
SC Ta, CM Tran, DV Le, CV Ta
Communications in Statistics-Theory and Methods 52 (23), 8371-8387, 2023
32023
Tail distribution estimates for one-dimensional diffusion processes
NT Dung, TC Son
Journal of Mathematical Analysis and Applications 479 (2), 2119-2138, 2019
32019
On the convergence of series of martingale differences with multidimensional indices
TC Son, DH Thang
Journal of the Korean Mathematical Society 52 (5), 1023-1036, 2015
32015
Generalized Marcinkiewicz laws for weighted dependent random vectors in Hilbert spaces
TC Son, LV Dung, DT Dat, TT Trang
Theory of Probability and its Applications 67 (3), 541-562, 2022
22022
Weak Laws of Large Numbers for Negatively Superadditive Dependent Random Vectors in Hilbert Spaces
BK Hang, TM Cuong, TC Son
VNU Journal of Science: Mathematics-Physics 37 (2), 84-92, 2021
22021
Convergence in mean and central limit theorems for weighted sums of martingale difference random vectors with infinite r th moments
LV Dung, TC Son, TT Tu
Statistics 55 (2), 386-408, 2021
22021
On the rate of convergence in the central limit theorem for arrays of random vectors
LV Dung, TC Son
Statistics & Probability Letters 158, 108671, 2020
22020
Density Estimates for Solutions of Stochastic Functional Differential Equations
NT Dung, TC Son, TM Cuong, NV Tan, TN Quynh
Acta Mathematica Scientia 39 (4), 955-970, 2019
22019
On the convergence of the product of independent random operators
DH Thang, TC Son
Stochastics 88 (6), 927-945, 2016
22016
The system can't perform the operation now. Try again later.
Articles 1–20